| Model Number |
620RG31 |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/28/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that during the implant of this 31mm tricuspid annuloplasty ring, it was explanted and replaced with a 31mm mitral bioprosthetic valve implanted in the tricuspid position.The reason for the replacement was not reported.No additional adverse patient effects were reported.